RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2006, том 2, 047, 12 страниц (Mi sigma75)  

Эта публикация цитируется в 11 научных статьях (всего в 11 статьях)

Internal Modes of Solitons and Near-Integrable Highly-Dispersive Nonlinear Systems

Oksana V. Charkina, Mikhail M. Bogdan

B. Verkin Institute for Low Temperature Physics and Engineering of the NAS of Ukraine, 47 Lenin Ave., Kharkiv, 61103 Ukraine

Аннотация: The transition from integrable to non-integrable highly-dispersive nonlinear models is investigated. The sine-Gordon and $\varphi^4$-equations with the additional fourth-order spatial and spatio-temporal derivatives, describing the higher dispersion, and with the terms originated from nonlinear interactions are studied. The exact static and moving topological kinks and soliton-complex solutions are obtained for a special choice of the equation parameters in the dispersive systems. The problem of spectra of linear excitations of the static kinks is solved completely for the case of the regularized equations with the spatio-temporal derivatives. The frequencies of the internal modes of the kink oscillations are found explicitly for the regularized sine-Gordon and $\varphi^4$-equations. The appearance of the first internal soliton mode is believed to be a criterion of the transition between integrable and non-integrable equations and it is considered as the sufficient condition for the non-trivial (inelastic) interactions of solitons in the systems.

Ключевые слова: solitons; integrable and non-integrable equations; internal modes; dispersion

DOI: https://doi.org/10.3842/SIGMA.2006.047

Полный текст: PDF файл (220 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper047
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: nlin.PS/0604076
Тип публикации: Статья
MSC: 34A05; 34A34; 35G25
Поступила: 30 ноября 2005 г.; в окончательном варианте 11 апреля 2006 г.; опубликована 28 апреля 2006 г.
Язык публикации: английский

Образец цитирования: Oksana V. Charkina, Mikhail M. Bogdan, “Internal Modes of Solitons and Near-Integrable Highly-Dispersive Nonlinear Systems”, SIGMA, 2 (2006), 047, 12 pp.

Цитирование в формате AMSBIB
\RBibitem{ChaBog06}
\by Oksana V.~Charkina, Mikhail M.~Bogdan
\paper Internal Modes of Solitons and Near-Integrable Highly-Dispersive Nonlinear Systems
\jour SIGMA
\yr 2006
\vol 2
\papernumber 047
\totalpages 12
\mathnet{http://mi.mathnet.ru/sigma75}
\crossref{https://doi.org/10.3842/SIGMA.2006.047}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2217756}
\zmath{https://zbmath.org/?q=an:1099.35112}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207065100046}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84889234756}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma75
  • http://mi.mathnet.ru/rus/sigma/v2/p47

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Derlet, PM, “Multiscale modeling of crowdion and vacancy defects in body-centered-cubic transition metals”, Physical Review B, 76:5 (2007), 054107  crossref  adsnasa  isi  scopus
    2. Bogdan M.M., Charkina O.V., “Dynamical features of bound states of topological solitons in highly dispersive low-dimensional systems”, Low Temperature Physics, 33:12 (2007), 1073–1076  crossref  mathscinet  adsnasa  isi  elib  scopus
    3. Bogdan, MM, “Dynamics of bound soliton states in regularized dispersive equations”, Low Temperature Physics, 34:7 (2008), 564  crossref  adsnasa  isi  elib  scopus
    4. Quintero N.R., Alvarez-Nodarse R., Mertens F.G., “Driven and damped double sine-Gordon equation: The influence of internal modes on the soliton ratchet mobility”, Physical Review E, 80:1 (2009), 016605  crossref  mathscinet  adsnasa  isi  elib  scopus
    5. Kovalev A.S., Prilepsky J.E., Kryukov E.A., Kulik N.V., “Resonance properties of domain boundaries in quasi-two dimensional antiferromagnets”, Low Temperature Physics, 36:8–9 (2010), 831–837  crossref  adsnasa  isi  scopus
    6. Barashenkov, IV; Zemlyanaya, EV, “Soliton complexity in the damped-driven nonlinear Schrodinger equation: Stationary to periodic to quasiperiodic complexes. Part: 2”, Physical Review E, 83:5 (2011), 056610  crossref  mathscinet  adsnasa  isi  elib  scopus
    7. Ebadi G., Mojaver A., Johnson S., Kumar S., Biswas A., “Dynamics of Dispersive Topological Solitons and its Perturbations”, Indian J. Phys., 86:12 (2012), 1115–1129  crossref  adsnasa  isi  elib  scopus
    8. Ali A., Susanto H., Wattis J.A.D., “Decay of Bound States in a sine-Gordon Equation With Double-Well Potentials”, J. Math. Phys., 56:5 (2015), 051502  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    9. Teixeira R.M.P., Cardoso W.B., “Fractal scattering of Gaussian solitons in directional couplers with logarithmic nonlinearities”, Phys. Lett. A, 380:35 (2016), 2738–2749  crossref  mathscinet  isi  elib  scopus
    10. Engelbrecht J., Peets T., Tamm K., “Soliton Trains in Dispersive Media”, Low Temp. Phys., 44:7 (2018), 696–700  crossref  isi  scopus
    11. Mohammadi M., Riazi N., “The Affective Factors on the Uncertainty in the Collisions of the Soliton Solutions of the Double Field Sine-Gordon System”, Commun. Nonlinear Sci. Numer. Simul., 72 (2019), 176–193  crossref  mathscinet  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:190
    Полный текст:31
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019